# SDR ASAA2016051416781

- Difficulty date: May 14, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,269 hours, 11,099 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: Activated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT 49-52183 - IGV ACTUATOR LVDT SHOWS CIRCUIT FAILURE ON CDU.  ACFT GROUNDED. ON DEFERRAL.
